# SDR UIEA2020021320241

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,090 hours, 17,771 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Missing
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3RD TIME WRITE UP, "R ENG PRV" EICAS. ACCOMPLISHED QRH. R ENG PRV STATUS REMAIN.( ON #2 ENG, SWAPPED PRV AND HPSOV PER MX CONT REQUEST IAW B767 AMM 36-11-18 AND 36-11-07. PERFORMED ENGINE RUN, OPS CHECK NORMAL.  LP 1086917 - ITEM M3:  PER MAINTENANCE CONTROL REQUEST,   INSTALLED BLEED AIR CONTROL CARD FOR R ENG M860. FOUND TO BE BFS. REINSTALLED PREVIOUSLY REMOVED CARD. OPS CHECK NORMAL IAW B767 AMM 36-11-12. PART EFFECTIVITY VERIFIED.   LP 1086918 - ITEM M5:  WHILE REMOVING HPSOV FOUND E-SEAL MISSING ON #2 ENG.   INSTALLED NEW E-SEAL FOR HPSOV ON #2 ENG IAW B767 AMM 36-11-07. PART EFFECTIVITY VERIFIED. OPS CHECK NORMAL.   LP 1086918 - ITEM M6: PERFORMED FIM 36-10 FAULT TREE 847. MESSAGE CLEARED. )
